# SDR CALA2020111601280

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,574 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AERSALE CID 513912.  EMERGENCY LIGHT BATTERY PACK LOCATED BEHIND CEILING PANEL AT ROW 20ABC HAS NO CHARGE, REF AERSALE CID 513912.  REPLACED EMERGENCY LIGHT BATTERY PACK, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD, ADD EMP: V931306.
